# SDR DALA2016110808564

- Difficulty date: February 27, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 68,898 hours, 51,642 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT MAIN FUEL TANK PLATE NR 1460C COUNTERSINK HOLES AND SETTLEMENT AREA. CORROSION  WAS REMOVED, COUNTERSINK HOLES WERE MEASURED, MAX DIAMETER ALLOWABLE IS 0.532" AND MAX DIAMETER MEASURED IS 0.579 ON C3 ADJACENT HOLES THEREFORE OUT OF LIMITS IAW SRM 51-22-2A, FUEL ACCESS PLATE NBR 1460C WAS REPLACED.
